Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

My usual periods starts every 35 or 33 days. My last periods was on July 26th. And it always is 5 days long. My engagement and ceremonies are suddenly scheduled from September 2nd to 5th 2017. Please help me out. I want to either prepare or postpone it.

1 Doctor Answered
My kind advice is donot go for it. Sanitary napkins have already made it easier. Taking hormonal pills could lead to acne on face or any other hormonal imbalance also. It could also make you feel bit nauseos on your D day and can have impact on how you feel that day. Don't worry. Wish you good luck.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.